Generalized Urticaria with Use of Diphencyprone in the Treatment of Warts

May 2007 | Volume 6 | Issue 5 | Case Report | 529 | Copyright © 2007

Brittney L. Culp MS, Michael J. Wells MD

Abstract

Generalized urticaria is an adverse and serious side effect of diphencyprone. We report a case in order to advise of the possibility of associated type I hypersensitivity reaction (urticaria), which could progress to a more severe or life-threatening adverse reaction.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles